# SDR 2008UALA03022

- Difficulty date: May 24, 2008
- Submitted: May 28, 2008
- Operation: Air carrier
- Aircraft: N773UA
- Make and model: Boeing 777222
- Aircraft serial: 26929
- Aircraft time: 51,594 hours, 10,570 cycles
- Engine: Pwa PW4077
- System (JASC): 2421 · AC Generator-Alternator
- Part: Lamp
- Part number: 1317
- Condition: Burned Out
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

NR 1 GENERATOR DRIVE LIGHT NOT ILLUMINATED WITH ENGINE SHUTDOWN.  SUSPECT FAULTY LAMP.  REPLACED ROLS SWITCH DRIVE LIGHT, OPS  NORMALLY  PER MM 24-11-15.  AC OK FOR SERVICE.
